Oxycodone-No Stranger To The Rain - Part 11

By Golddust Woman · Feb 8, 2015 · ·
  1. Hi everyone. Still hanging in. Ordered the gabapentin, and hope it gets here The kratom is helping, although it has my stomach bloated out bad. Maybe I should make a tea, so as not to ingest the raw leaf. At least do that every other dose.
    Ugh!!I feel like my arms and legs weigh a 100lbs. each. My head hurts too. Ice pack works pretty good for that. Don't feel like doing anything. Also, I keep crying. Is this normal?

    It's strange only a little eye tearing. I still have huge waves of anxiety that cone and go. Just got to push through this.

Comments

  1. Jungledog
    BP goes up in withdrawal. This can cause a headache as can dehydration. Increase fluid intake. Rest and ice. It will pass.
  2. BeachWalk
    If you're bloated just make sure to take something for constipation -- Kratom can cause constipation whether you eat it or make tea. Miralax or stool softeners help. And yes, lots of water.

    Emotions come pouring out --- it's true. I found that I could see, hear and feel things so much more intensely when I first stopped. If you can listen to music or watch a movie.....anything to take your mind off your physical ailments. It's rough. I know. Remember --- it is temporary - withdrawal symptoms will pass.

    Maybe an antihistamine to help you sleep? I'm afraid to say Benadryl since it makes me wired but we're all different. Maybe JD knows of something.
  3. Jungledog
    Kratom can make you constipated although that is unusual in the middle of detox as usually people have diarrhea. Stool softeners or Miralax can help. Emotional rollercoaster is also normal. For sleep, try valerian or see if you can get temazepam. Clonidine works great for me but you need a prescription. Could you get to an urgent care and ask for these things? Be honest and tell them you are detoxing abruptly and explain what happened.
  4. f3xapf
    Well you are absolutely right, NOBODY deserves that hell..

    I'll add right quick that I starting taking diazepam the other day and as effective as it is, I haven't slept in 3 days at almost 50 mgs per day. I still feel great but if i seem all over the place that's why, just having a paradoxical insomnia effect.

    Il be looking into etizolam and il tell you why in a second. Now I think ill spare you, and not to go on a 16 page rant on conspiracies about corporate giants/greed, central banks, pharmaceutical cover ups, federal reserve, misinformation, and a hundred other "conspiracies" I wont even mention because they sound ludicris even to me. They all play a role in human suffering which people are finally starting to wake up to...

    Yet most people still don't care, or understand and its sickening IMO. Anyway I do have a point here ill get to which I'l point out a small example. For instance there are thousands, and thousands of prescription medications. They make it sound like its a medical miracle we have access to all these...

    What many people don't know is there are hundreds maybe thousands of NATURAL medicines for pretty much any ailment there is, usually more effective, with less side effects!! Don't quote my every word but it's whats happening.

    And what even less people know is they are made illegal because many work very well and its free. PHARMACEUTICAL COMPANIES CANT PATENT NATURAL PLANTS AND SUBSTANCES SO THEY CAN'T MAKE MONEY THAT WAY. So what they do is study natural chemicals in some plants, or cactus, or flower, trees, roots etc.

    They synthesize many chemicals that resembles natural chemicals and its usually an inferior product with horrible side effects. I may be getting off topic and i'm rambling. Marijuana, poppies, coca leaves perfect example. Not everything is a conspiracy but there sure is a lot of them and are millions of people rotting in jail because they smoked marijuana or something along those lines. Which for me has replaced 8 discusting medicines with horrible side effects i'm still struggling to come off..

    Venlafaxine was the worst, still on mirtazapine, and wellbutrin which i try all the time to cut back on but get too sick from discontinuation syndrome. I was prescribed methamphetamine/analouges methylphenidate since i was four. I took zopiclone seraquil, none of those medications ever worked at normal doses as I am an ultra rapid motabolizer. (Certain enzymes break down many drugs too fast so they don't even make it to the brain into my blood stream.

    As far as your doctor, I don't know him or your history, but he sounds like a bigger idiot than mine is..... Unless your eyes were swelling shut from Blepharospasm, or having major blackouts, there is no logical reason to have taken you off a benzo after 12 years if it was therapeutic for you.

    Why i mentioned etizolam is because i know my tolerance will build up with ANY other benzo as far as I can only logically assume, while etizolam has a reverse tolerance where it gets more effective over time and you build less of a tolerance. Etizolam is not generally prescribed in north america I think, but its widely available on the many research chemical companies. From my research, it seems to be a safer alternative to the classic benzos. Etizolam looks very promising as its actually an analogue of a benzo a thienodiazepine.

    I am not a doctor, but I've been around the block, I can not provide medical advice or encourage medication so I hope the mods see that but, there is lots of hope out there and your in the right place. We're here to help
  5. ianzombie
    Absolutely.
    People seem to think it is the powder that causes the constipation but it is down to the opiate like effects.
    People get similarly constipated on opiates because they slow down the metabolism resulting in compaction.

    I have been using tea exclusivly for the last week and 2 days ago i gave birth, at least thats what it felt like to me. The baby was a monster, possibly one of the biggest ive ever seen. It was a foot long and had the same girth as my wrist.

    Sorry for being so descriptive but this is what can happen when people use drugs like kratom and opiates.

    You can help to some extent with stool softeners, eating prunes or drinking prune juice is great too, sugar free sweets seems to turn my insides into liquid. Drinking plenty of fluids will also help to some extent.
  6. Jungledog
    Ianzombie,

    Yeah, for many kratom and opiates are constipating. For me, kratom is not as constipating as oxycodone but the worst by far was morphine. I would give birth as you described.

    I do not know if this is available where you are but Miralax is the wonder drug. It was originally designed for children so it is gentle but it works like nothing else. I take it daily. It does take a day or two to work but no pain, no cramps, no hard stool. Linzess is also fabulous but it is prescription here. The other thing that works is cascara tea.

    GDW, how is it going my friend?
To make a comment simply sign up and become a member!